HI Ms. Louise, How are you doing today? I was wondering if you could share some insight and info relative to the use of Depo-Testoserone IM with patients with long term UC that are currently receiving Remicade IV Tx. Are there risks relative to the 'activating' characteristics of Testosterone that would render it's use contraindicated or potentially suspect relative to facilitating colon cancer or at least, flare-up of UC Symptoms? Thanks, ReachingForRemission1MoreXView Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.